Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015, Article ID 960182, 6 pages
http://dx.doi.org/10.1155/2015/960182
Research Article

On Factorizations of Upper Triangular Nonnegative Matrices of Order Three

Department of Mathematics, Huizhou University, Huizhou, Guangdong 516007, China

Received 2 February 2015; Revised 18 March 2015; Accepted 18 March 2015

Academic Editor: Ivan Area

Copyright © 2015 Yi-Zhi Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yi-Zhi Chen, “On Factorizations of Upper Triangular Nonnegative Matrices of Order Three,” Discrete Dynamics in Nature and Society, vol. 2015, Article ID 960182, 6 pages, 2015. https://doi.org/10.1155/2015/960182.